Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzos and diphenhydramine, anyone? ramsea

Posted by valene on November 6, 2006, at 17:28:33

In reply to Re: benzos and diphenhydramine, anyone?, posted by ramsea on November 6, 2006, at 10:11:07

4mg is *not* a small dose of Ativan! Your doctor should not c/t you off that amount because seizures are definitely a possibility if you are taking 4mg days in a row. I would question him about this and read the literature about abrupt cessation of that amount of Ativan. You're asking for trouble. A slow taper is the way to go IMO.
Best wishes,
Val

> 1mg-4mg. i believe that seizures are usually more associated with higher doses, though exactly what constitutes that "high dose" I'm not sure. thanks, ramsea


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:valene thread:700843
URL: http://www.dr-bob.org/babble/20061104/msgs/701000.html